×

Found 11,272 Documents (Results 1–100)

100
MathJax

On non-negative solutions to space-time partial differential equations of higher order. (English) Zbl 07605706

Chen, Zhen-Qing (ed.) et al., Dirichlet forms and related topics, in honor of Masatoshi Fukushima’s beiju, IWDFRT 2022, Osaka, Japan, August 22–26,2022. Singapore: Springer. Springer Proc. Math. Stat. 394, 85-107 (2022).
PDF BibTeX XML Cite
Full Text: DOI

An illustrated view of differential operators of a reduced quotient of an affine semigroup ring. (English) Zbl 07597708

Miller, Claudia (ed.) et al., Women in commutative algebra. Proceedings of the 2019 WICA workshop, Banff, Alberta, Canada, October 20–25, 2019. Cham: Springer. Assoc. Women Math. Ser. 29, 49-94 (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On a nonlinear problem for a system of integro-differential equations of radiative transfer theory. (English. Russian original) Zbl 1493.45010

Comput. Math. Math. Phys. 62, No. 6, 933-944 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 6, 965-976 (2022).
MSC:  45K05 80A21
PDF BibTeX XML Cite
Full Text: DOI

Markov approximations of the evolution of quantum systems. (English. Russian original) Zbl 07557348

Dokl. Math. 105, No. 2, 92-96 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 503, 48-53 (2022).
MSC:  47Dxx 82Bxx 47Bxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification